MathSciNet Relay Station
MathSciNet bibliographic data
MR1008702 (91d:35084) 35J65 (35B05)
Sakaguchi, Shigeru Uniqueness of the critical point of the solutions to some semilinear elliptic boundary value problems in ${\bf R}\sp 2$. Trans. Amer. Math. Soc. 319 (1990), no. 1, 179–190.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement